# SDR 96ZZZX2102

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63LB
- Make and model: Beech 300BEECH
- Aircraft serial: FA18
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Power Pack
- Part number: HP50A1
- Condition: Defective
- Location: Landing Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER PACK WAS INSTALLED PER 300 MM.  AFTER FIRST HOUR, THE GEAR WOULD CYCLE EVERY 15-20 SECONDS.  NO EXTERNAL LEAKAGE FOUND.  REMOVED AND REPLACED POWER PACK AND NEW POWER PACK FUNCTIONED OK.
